# SDR AALA202308257467

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,019 hours, 37,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0638B08
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT ASSEMBLY 204WL ELECTRICAL CONNECTOR BACKSHELL (204WLA1) BROKEN AT CABIN CEILING PANEL 251CC. MAINTENANCE REPLACED BACKSHELL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
